# SDR SB05116

- Difficulty date: September 19, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N394US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23316
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: BACS21AP6000W
- Condition: Missing
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - PILOT REPORTED MISSING HARDWARE FOR THE FORWARD BRACKET OF THE R2 SERVICE DOOR ESCAPE SLIDE.  MAINTENANCE REPLACED MISSING HARDWARE FOR THE FORWARD BRACKET OF THE R2 SERVICE DOOR ESCAPE SLIDE.
